MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/jama.234.5.513

Медицинская библиотека · JAMA · 1975

Phencyclidine. Nine cases of poisoning.

Liden C B, Lovejoy F H, Costello C E

Клинический случайСтатьяПоддержка службы здравоохранения СШАПеревод в очереди

Аннотация

In nine cases of phencyclidine hydrochloride poisoning, early signs of overdose included drowsiness, nystagmus, miotic pupils, blood pressure elevation, increased deep tendon reflexes, ataxia, anxiety, and agitation. In more severe cases, seizures, spasticity, and opisthotonos were seen in addition to deep coma and respiratory depression. Treatment included removal by emetics or lavage, hydration, and a quiet, reassuring environment. Spasticity, agitation, and ocular manifestions responded to diazepam. Psychiatric intervention was instituted after the patients were stable and no longer agitated.

Для цитирования: Liden C B, Lovejoy F H, Costello C E. Phencyclidine. Nine cases of poisoning.. JAMA. 1975. DOI: 10.1001/jama.234.5.513.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.